MAUDE Adverse Event Report: ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401767
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 05/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During a transcatheter aortic valve implantation (tavi) procedure, a perforation occurred with extraction of the leads.The patient was transferred to surgery for repair of the hole in the apex.No additional information is available at this time.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a transcatheter aortic valve implantation (tavi) procedure, a perforation occurred and the catheter was removed.An echocardiogram was performed along with a transesophageal echocardiography to diagnose the perforation.The patient was transferred to surgery for repair of the hole in the rv apex.The patient was stable after the thoracic surgery.There were no performance issues with the device.

Brand Name
PACEL BIPOLAR PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
MDR Report Key8621735
Report Number2182269-2019-00059
Device Sequence Number2172919
Product Code LDF
UDI-Device Identifier05414734001076
UDI-Public05414734001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K875059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number401767
Device Catalogue Number401767
Device Lot Number6741509
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer05/21/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;